# SDR UALA2012041302242

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 66,089 hours, 9,453 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348707
- Part serial: 70
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START CREW HAD A UPPER LEVEL ADVISORY EICAS MESSAGE DETECT FIRE ENGINE RT.  ALSO HAD A FIRECARD STATUS MESSAGE ALONG WITH THE ASSOCIATE STATUS ASSOCIATED WITH DF132 & DF133.   REPLACED RT ENGINE FIRE DETECTION CARD (M10 IN P84 CARD FILE) PER MM.  OPS CHECKED OK AND ON ENG RUN.
